# SDR DALA2021032501787

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 69,410 hours, 25,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 DURING THE OPEN HOLE EDDY CURRENT OF THE DELEATION MODIFICATION FOR THE ET-PAC IDTV ANTENNA 2 HOLES FOUND WITH DEFECTES. CORRECTIVE ACTION: REPAIRED 2EA HOLES ON FUSELAGE CROWN IAW ERA 590697-14 REV.ORIGINAL. (1763602)
